# SDR C2XA10SH211

- Difficulty date: June 17, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 18,460 hours, 9,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C CHECK THE LT AFT SKIN WAS FOUND TO BE CRACKED AROUND FASTENERS BETWEEN FRAMES 77-79 AND STRINGERS 5-7L.  MAINTENANCE PERFORMED BUSHING REPAIRS IAW EC5330-02156.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
